Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from labrynthitis. Prescribed diligan, lonazep md, nexito. Ear blocked, dizziness problem. Suggestions

my mom was suffering from labrynthitis. a right ear infection and vertigo from past 5 months. she was given medicines and recently she has been prescribed diligan 25,lonazep md(0.5), nexito 10. she has thyroid ,pressure and gas problem also. the ear is still blocked and she also has dizziness problem. at nite she cannot go anywhere without a support. i am not sure i am being given proper consultation. please help. her age is 55
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Usually labryntitis needs medications for 6 weeks and bed rest for the same period. She has to start on some exercises which helps her to come out this acute problem. those exercise are in 5 stages, need to go step wise to improve the compensation from opposite labrynth
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor